I was just prescribed lexapro (generic) and was reading some reviews and kinda nervous every to take it. Just looking for some feed back from ppl that have been taking it. When I picked it up from the pharmacy the pharmacy tech was really pushing that I talk to the pharmacist. I was prescribed 10 mg for depression!! TIA
Hi there. Every one is different so not everyone will have the same side effects. If you do experience side effects, they will most likely happen in the first few weeks of taking lexapro. The usual side effects are nausea, dizziness, sweating, head aches, insomnia, feeling very tired during the day, and sometimes an increase in anxiety. But as mentioned, not everyone experiences all of these side effects and if you do, they may just be minor. The advice I would offer you is if you do find the side effects challenging, the first week is the worst. So they do ease off... all the best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2012 • 3 answers
Posted 17 Jul 2014 • 2 answers
Posted 3 Sep 2016 • 1 answer
Posted 21 Nov 2016 • 1 answer
Posted 27 Jul 2017 • 2 answers